# SDR FDKA200611324

- Difficulty date: November 12, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N803LR
- Make and model: Dhav DHC8102
- Aircraft serial: 322
- Aircraft time: 28,877 hours, 38,522 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Oil System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6142 BTV-JFK (1454 PHX LCL).  ABORTED TAKEOFF DUE TO NR 1 ENGINE OIL PRESSURE CAUTION.  CONTRACT MX CLEANED OIL PRESSURE SENSOR ELECTRICAL CONNECTOR AND PERFORMED ENGINE RUNS.  NO FURTHER DEFECTS NOTED.
